# SDR QXEA2009051100324

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - FOUND SMALL GOUGE IN THE AFT SIDE ANTI ROTATION LUG DURING REINSTALLATION OF PINS AND BOLTS.  REMOVED LT OUTER PIN IAW RIL 0146 STEP 3 AND 4 ALL OTHER STEPS PREVIOUSLY COMPLIED WITH.  ELIMINATED GOUGE ON LT AFT SIDE ANTI ROTATION LUG PER REO 670-55-11-099 STEP 3.  PERFORMED HFEC INSPECTION ON BLENDED AREA IAW CRJ NDTM 51-20-006.  NO CRACKS NOTED.  ROTO PEENED REQUIRED AREA IAW REO 670-55-11-099 COMPLIED WITH REO 670-55-11-099 STEPS 1, 6 AND 10 (STEPS 2,6-9 PREVIOUSLY COMPLIED WITH N/R 00048 WO 71869).  INSTALLED HORIZ STAB PIVOT BUSHING IAW RIL 0146 INSTALLATION PROCEDURE 1-10.
